MAUDE Adverse Event Report: CONMED VCARE; Cannula, Manipulator/Injector, Uterine

CONMED VCARE; Cannula, Manipulator/Injector, Uterine
Catalog Number 60-6085-201A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the medium,uterine manipulatorwas being used on16jul26 during a robotic assisted hysterectomy procedure when it was reported ¿the vcare completely broke apart inside of the patient.¿.Further assessment questioning found that ¿the vcare fell apart in the patient and had to be retrieved.The patient was not injured, and they were able to complete the procedure.¿.There was no report of injury, medical intervention or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
G3 initial awareness date was 16jul26 the device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
VCARE
Common Device Name
Cannula, Manipulator/Injector, Uterine
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED Utica
525 french rd
utica NY 13502
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
+1(315)223-0184
MDR Report Key50211744
Report Number1320894-2026-00191
Device Sequence Number6111225
Product Code LKF
UDI-Device Identifier10653405003793
UDI-Public(01)10653405003793(17)271027(10)202510271
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-6085-201A
Device Lot Number202510271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown